# SDR FDEA201408202233

- Difficulty date: August 20, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5381318020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 39 BETWEEN Y-1959 TO Y-2462 CROSSBEAM CORRODED.  REPLACED THE MDCC FR39 B/W Y-1959 TO Y-2462 CROSSBEAM ADAPTATOR PER A300-600F   SRM51-40-21.  MAJOR REPAIR IAW GMM6-2-100
